PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1999 | 71 | 2 | 141-150
Tytuł artykułu

Homogeneous extremal function for a ball in ℝ²

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We point out relations between Siciak's homogeneous extremal function $Ψ_B$ and the Cauchy-Poisson transform in case $B$ is a ball in ℝ². In particular, we find effective formulas for $Ψ_B$ for an important class of balls. These formulas imply that, in general, $Ψ_B$ is not a norm in ℂ².
Rocznik
Tom
71
Numer
2
Strony
141-150
Opis fizyczny
Daty
wydano
1999
otrzymano
1997-11-27
poprawiono
1998-10-09
Twórcy
  • Institute of Mathematics Jagiellonian University Reymonta 4 30-059 Kraków, Poland
Bibliografia
  • [B1] M. Baran, Siciak's extremal function of convex sets in $ℂ^n$, Ann. Polon. Math. 48 (1988), 275-280.
  • [B2] M. Baran, Plurisubharmonic extremal functions and complex foliations for the complement of convex sets in $ℝ^n$, Michigan Math. J. 39 (1992), 395-404.
  • [B3] M. Baran, Complex equilibrium measure and Bernstein type theorems for compact sets in $ℝ^n$, Proc. Amer. Math. Soc. 123 (1995), 485-494.
  • [B4] M. Baran, Bernstein type theorems for compact sets in $ℝ^n$ revisited, J. Approx. Theory 69 (1992), 156-166.
  • [CL] E. W. Cheney and W. A. Light, Approximation Theory in Tensor Product Spaces, Lecture Notes in Math. 1169, Springer, Berlin, 1985.
  • [D] L. M. Drużkowski, Effective formula for the crossnorm in complexified unitary spaces, Univ. Iagel. Acta Math. 16 (1974), 47-53.
  • [Kl] M. Klimek, Pluripotential Theory, Oxford Univ. Press, 1991.
  • [L] F. Leja, Teoria funkcji analitycznych [Theory of Analytic Functions], PWN, War- szawa, 1957 (in Polish).
  • [Si1] J. Siciak, On an extremal function and domains of convergence of series of homogeneous polynomials, Ann. Polon. Math. 25 (1961), 297-307.
  • [Si2] J. Siciak, On some extremal functions and their applications in the theory of analytic functions of several complex variables, Trans. Amer. Math. Soc. 105 (1962), 322-357.
  • [Si3] J. Siciak, Holomorphic continuation of harmonic functions, Ann. Polon. Math. 29 (1974), 67-73.
  • [Si4] J. Siciak, Extremal plurisubharmonic functions in $ℂ^n$, ibid. 39 (1981), 175-211.
  • [Si5] J. Siciak, Extremal Plurisubharmonic Functions and Capacities in $ℂ^n$, Sophia Kokyuroku in Math. 14, Sophia Univ., Tokyo, 1982.
  • [St] E. M. Stein, Singular Integrals and Differentiability Properties of Functions, Princeton Univ. Press, 1970.
  • [SW] E. M. Stein and G. Weiss, Introduction to Fourier Analysis on Euclidean Spaces, Princeton Univ. Press, 1971.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-apmv71z2p141bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.